# SDR QXEA2009101300788

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 SPOTS OF CORROSION ON SEAT RAIL BETWEEN FS 394 AND 453 AT RBL9.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED AND INSTALLED NEW SEAT TRACK RAIL BETWEEN FS 333.00 TO 485.00 IAW SRM 51-41-02.
